# SDR DALA2014062803914

- Difficulty date: June 26, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 70,443 hours, 28,941 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Seat 34cdf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING AN EMERGENCY DESCENT, DUE TO PRESSURIZATION FAILURE, OXYGEN MASKS AT SEAT 34CDF DID NOT DROP.   INSPECTED PSU AND MASK LATCH ASSEMBLY AND VERIFIED DEPLOYMENT DURING MANUAL DEPLOYMENT, AND REPACKED MASKS.
